# SDR VNAA202504130002

- Difficulty date: March 4, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Scratched
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON WINGS LOWER SURFACE RH WING REAR SIDE BTW WS294.50-WS343.50 AND LH WING REAR SIDE AT WS294.50.    SCRATCHES ON WINGS LOWER SURFACE RH WING REAR SIDE BTW WS294.50-WS343.50 AND LH WING REAR SIDE AT WS294.50 WERE BLENDED PER CRJ-900 SRM 51-12-00-001-001-A01 AND EVALUATED WITHIN LIMITS  PER CRJ-900 SRM 57-00-01-101-001-A01.
